2 doctors weighed in:

I've been taking Buspar (buspirone) for 5 days now. I was wondering if running increases the dizziness effect? When running I almost passed out. Will it get beter

2 doctors weighed in
Dr. Alan Wartenberg
Addiction Medicine

In brief: It may

Dizziness is one of the most common side effects of buspirone, but it usually lessens with time.
I would reduce the level of exercise until you are used to the medication, and make sure your doctor is aware of your side effects. It may need to be reduced in dose some and increased more slowly in your case.

In brief: It may

Dizziness is one of the most common side effects of buspirone, but it usually lessens with time.
I would reduce the level of exercise until you are used to the medication, and make sure your doctor is aware of your side effects. It may need to be reduced in dose some and increased more slowly in your case.
Dr. Alan Wartenberg
Dr. Alan Wartenberg
Thank
Dr. Martin Tesher
Family Medicine

In brief: Yes

It takes a few weeks to adjust to this medicine, be patient.

In brief: Yes

It takes a few weeks to adjust to this medicine, be patient.
Dr. Martin Tesher
Dr. Martin Tesher
Thank
Get help from a real doctor now
Dr. Warren Strudwick
Board Certified, Sports Medicine
26 years in practice
490K people helped
Continue
108,000 doctors available
Read more answers from doctors